Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 15, NWS Kansas City, MO

March 29, 2012Caldwell County, Daviess County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Mar 29, 2012, 11:15 AM CDT for Caldwell County, Daviess County, Missouri. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 29, 2012, 11:15 AM CDT (16:15 UTC)
Expired
Mar 29, 2012, 11:45 AM CDT
In force
30 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Caldwell County, MO, Daviess County, MO

The radar

The Pleasant Hill radar (KEAX), 113 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 4.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2012-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1633 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2012-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1633 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

720 
WUUS53 KEAX 291615
SVREAX
MOC025-061-291645-
/O.NEW.KEAX.SV.W.0015.120329T1615Z-120329T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1115 AM CDT THU MAR 29 2012

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 1145 AM CDT

* AT 1112 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES NORTH OF HAMILTON...AND MOVING EAST AT 25
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  GALLATIN...HAMILTON...BRECKENRIDGE AND LOCK SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3990 9376 3962 9376 3961 9376 3975 9419
      3995 9412
TIME...MOT...LOC 1616Z 290DEG 20KT 3982 9401
WIND...HAIL <50MPH 1.00IN

$$

CUTTER
2 follow-up statements
767 
WWUS53 KEAX 291634
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1134 AM CDT THU MAR 29 2012

MOC025-061-291645-
/O.CON.KEAX.SV.W.0015.000000T0000Z-120329T1645Z/
CALDWELL MO-DAVIESS MO-
1134 AM CDT THU MAR 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DAVIESS AND NORTHEASTERN CALDWELL COUNTIES UNTIL 1145 AM CDT...

AT 1132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS 
STORM WAS LOCATED 5 MILES WEST OF BRECKENRIDGE...OR 6 MILES NORTHEAST
OF HAMILTON...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  BRECKENRIDGE AND LOCK SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3993 9399 3990 9376 3961 9376 3971 9405
TIME...MOT...LOC 1634Z 290DEG 20KT 3979 9389
WIND...HAIL <50MPH 1.00IN

$$

CUTTER
574 
WWUS53 KEAX 291646
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1146 AM CDT THU MAR 29 2012

MOC025-061-291656-
/O.EXP.KEAX.SV.W.0015.000000T0000Z-120329T1645Z/
CALDWELL MO-DAVIESS MO-
1146 AM CDT THU MAR 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIESS AND
NORTHEASTERN CALDWELL COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3993 9399 3990 9376 3961 9376 3971 9405
TIME...MOT...LOC 1634Z 290DEG 20KT 3979 9389

$$

CUTTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 6:31 AM CDT, 4 hours 44 minutes earlier.

Area forecast discussion, Mar 29, 6:31 AM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
631 AM CDT Thu Mar 29 2012

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

Initial axis of mostly sub-severe convection has largely exited the
region of broad 300-305K isentropic ascent and diminished. A
secondary area of renewed convection over NE KS into west central MO
remains well correlated to an area of continued deep moisture
convergence and modest 850mb frontogenesis along the nose of a
modest 30-35 knot low level jet. Expect scattered showers/storms to
continue to percolate along/north of this elevated boundary
(Topeka-Kansas City-Sedalia) for the balance of the overnight hours
as a reservoir of modest instability of 1000-1500 J/kg MUCAPE
persists. Do not anticipate this activity will gain any stronger
foothold than what we had earlier in the evening.

With a lingering eye on the immediate short term, the focus shifts
to the potential for a more robust episode of thunderstorms later
this afternoon and evening. Early morning water vapor imagery shows
deepening moisture spreading across MT/WY in association with a
broad mid level trough that will eject into the Central Plains later
this afternoon. Effective surface boundary, forced southward by
earlier convection, stretched roughly from Salina KS to Clinton at
06Z. This boundary is expected to mix rapidly northward today, as a
weak surface low develops beneath the region of greatest mid level
height falls, riding northeast across Kansas. Ahead of this wave,
southerly winds and strong daytime heating should collectively
co-locate a narrow heat/moist axis from eastern KS into northwest
MO, with leading edge of large scale lift and surface forcing along
the Pacific trough leading to surface based initiation around 22Z.

A substantially greater severe weather threat appears to exist
across NE KS/NW MO where the heat/moist axes intersect the
approaching triple point, providing a juxtaposition of strong
instability and backed low level flow along the retreating warm
front. Substantial low level CAPE and enlarged clockwise low level
wind profiles would suggest at least some tornadic potential in this
region through early evening. Further southwest along the boundary,
a slightly stronger cap and weaker surface convergence would tend to
keep storms more scattered, but steep mid-level lapse rates and
maintenance of a veering wind profile with sufficient speed shear
should once again provide an environment that would support
supercells with large hail. Unlike this past evening, activity in
eastern Kansas will actually move, with some possibility for upscale
growth into western MO as the mid level trough arrives during the
evening hours, providing synoptic scale lift as storm-based cold
pools strengthen. Thus, the threat of severe weather, while
appreciably higher over the NW CWA, will exist for most of the
forecast area through at least 06Z.

In addition, deepening column moisture will yield precipitable H2O
values approaching 1.5" in a narrow axis ahead of the mid level
trough. This will provide the potential for locally heavy rainfall,
which may become a concern given convection ongoing and already
reduced flash flood guidance from episodic rainfall last week.

Looking ahead, in the wake of this system, yet another short round
of unseasonably strong shortwave riding will build across the region
over the weekend, with April Fools continuing the Spring kick off
with yet another 80 degree day. As is stands, MCI is running 13.7
degrees above normal for March (average temp 57.2 degrees), and this
number should continue to swell with readings some 15-20 degrees
above normal for the remaining 3 days of the month. The record
warmest March of 58.3 degrees set in 1910 looks to be in jeopardy of
being tied or broken.

Will not belabor the extended portion of the forecast given ongoing
weather concerns, but it is looking increasingly likely that a deep,
but progressive southern stream storm will impact the region Monday
into early Tuesday, providing cooler temperatures and a high
likelihood of rain during the period. With the primary jet branch
still locked across Canada, I do not see any remote potential of
nighttime temperatures anywhere freezing and in fact, it looks like
significant mid level ridging will return by later next week.

Bookbinder

&&

.AVIATION...

For 12Z TAFs ... the showers and thunderstorms that moved through
overnight have progressed east of the TAF sites, resulting in dry
conditions expected through the daytime hours. A stalled frontal
boundary over west central Missouri will lift northward later this
morning, resulting in winds veering to the south by this afternoon.
As winds shift to the south, they will increase in speed, gusting
upwards of 20-25mph. With a low pressure system progressing into
the region, a cold front will track eastward over the TAF sites
this evening. This advancing system will be the focus for another
round of showers and thunderstorms across the TAF sites, with
precipitation likely moving in by early this evening. Some of these
thunderstorms could become strong to severe. This activity should
move east of the TAF sites during the early overnight hours. Towards
the end of the TAF period, could see a chance for some patchy fog to
develop with the added moisture present and winds becoming fairly
light.

ACH

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, Mar 29, 5:41 AM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
541 AM CDT THU MAR 29 2012

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-291800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
541 AM CDT THU MAR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WERE ONGOING NORTH OF THE MISSOURI RIVER EARLY THIS
MORNING...AND WILL CONTINUE TO AFFECT MUCH OF NORTHERN MISSOURI
BEFORE DISSIPATING TOWARD MIDDAY. SMALL HAIL MAY ACCOMPANY A FEW
STORMS...BUT THIS ACTIVITY IS EXPECTED TO REMAIN WELL BELOW SEVERE
LIMITS.

OTHERWISE...A WARM AND HUMID AIRMASS WILL ONCE AGAIN SPREAD ACROSS
EASTERN KANSAS AND WESTERN MISSOURI TODAY...SETTING THE STAGE FOR
POSSIBLE SEVERE WEATHER THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED
TO DEVELOP ACROSS EASTERN KANSAS AFTER 4 PM AS AN AREA OF LOW
PRESSURE AND A SURFACE DRYLINE ACT ON A STRONGLY UNSTABLE AIRMASS.
CONDITIONS APPEAR FAVORABLE FOR SEVERE WEATHER...INCLUDING LARGE
HAIL POSSIBLY EXCEEDING 2 INCHES IN DIAMETER AND WINDS GUSTS GREATER
THAN 60 MPH. THERE IS ALSO A LOWER RISK POSSIBILITY FOR A TORNADO
ALONG THE MISSOURI AND KANSAS STATE LINE. THUNDERSTORMS...INCLUDING
THE THREAT OF SEVERE WEATHER...WILL THEN MOVE INTO WESTERN MISSOURI
THIS EVENING WITH ACTIVITY EXPECTED TO WEAKEN AFTER MIDNIGHT.

IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY ACCOMPANY THE
STORMS TONIGHT DUE TO THEIR RATHER SLOW MOVEMENT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE ON MONDAY...ALTHOUGH THE THREAT OF
SEVERE WEATHER LOOKS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON OVER NORTHWEST
MISSOURI AND NORTHEAST KANSAS...AND ACROSS MUCH OF EAST CENTRAL
KANSAS AND WEST CENTRAL MISSOURI INTO THE EVENING HOURS.

BOOKBINDER

In the hours before

Special weather statement, Mar 29, 9:49 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
949 AM CDT THU MAR 29 2012

MOZ013-291515-
DE KALB MO-
949 AM CDT THU MAR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DEKALB COUNTY UNTIL 1015
AM CDT...

AT 948 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR UNION STAR...OR 13 MILES NORTHWEST OF
MAYSVILLE...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FAIRPORT AND WEATHERBY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4004 9423 4003 9421 3987 9421 3992 9461
      4004 9461 4004 9451
TIME...MOT...LOC 1449Z 268DEG 23KT 3999 9456

CDB
Special weather statement, Mar 29, 10:19 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1019 AM CDT THU MAR 29 2012

MOZ004-013-014-291600-
DAVIESS MO-DE KALB MO-GENTRY MO-
1019 AM CDT THU MAR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GENTRY...NORTHERN DEKALB
AND WESTERN DAVIESS COUNTIES UNTIL 1100 AM CDT...

AT 1016 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTH OF KING CITY...OR 10 MILES
NORTHWEST OF MAYSVILLE...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MAYSVILLE...PATTONSBURG...FAIRPORT...WEATHERBY...SANTA ROSA...
  WINSTON...ALTAMONT AND JAMESON.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 62 AND 78.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4008 9398 3984 9400 3990 9460 4008 9459
TIME...MOT...LOC 1519Z 273DEG 20KT 3998 9447

CUTTER
Local storm report, Mar 29, 10:42 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1042 AM CDT THU MAR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     HAIL             AMITY                   39.87N 94.43W
03/29/2012  E0.75 INCH       DEKALB             MO   CO-OP OBSERVER

            THE HAIL LASTED ABOUT 5 MINUTES.

&&

CDB
Local storm report, Mar 29, 10:59 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1059 AM CDT THU MAR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 AM     HAIL             KING CITY               40.05N 94.52W
03/29/2012  E0.75 INCH       GENTRY             MO   CO-OP OBSERVER

&&

CDB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 8:49 PM CDTSpecial Weather StatementEAXRay41 min
Mar 28, 8:51 PM CDTSpecial Weather StatementEAXClay39 min
Mar 28, 9:18 PM CDTSpecial Weather StatementEAXCooper42 min
Mar 28, 9:44 PM CDTSpecial Weather StatementEAXCooper31 min
Mar 28, 9:52 PM CDTSpecial Weather StatementEAXPlatte23 min
Mar 28, 9:59 PM CDTSpecial Weather StatementEAXSaline31 min
Mar 28, 10:03 PM CDTSpecial Weather StatementEAXJackson27 min
Mar 28, 10:16 PM CDTSpecial Weather StatementEAXCooper29 min
Mar 28, 10:23 PM CDTSpecial Weather StatementEAXBuchanan37 min
Mar 28, 10:25 PM CDTSpecial Weather StatementEAXClay35 min
Mar 28, 10:29 PM CDTSpecial Weather StatementEAXJohnson31 min
Mar 28, 10:44 PM CDTSpecial Weather StatementEAXHenry31 min
Mar 28, 11:02 PM CDTSpecial Weather StatementEAXPlatte28 min
Mar 28, 11:06 PM CDTSpecial Weather StatementEAXRay24 min
Mar 28, 11:11 PM CDTSpecial Weather StatementEAXJohnson34 min
Mar 28, 11:26 PM CDTSpecial Weather StatementEAXHenry34 min
Mar 29, 8:07 AM CDTRiver Flood WarningEAXCooper7 hr
Mar 29, 8:27 AM CDTRiver Flood WarningEAXCooper, Saline28 hr
Mar 29, 9:49 AM CDTSpecial Weather StatementEAXDeKalb26 min
Mar 29, 10:08 AM CDTRiver Flood WarningEAXPlatte3 days
Mar 29, 10:08 AM CDTRiver Flood WarningEAXPlatte3 days
Mar 29, 10:19 AM CDTSpecial Weather StatementEAXDeKalb41 min
Mar 29, 10:48 AM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, DeKalb27 min
Mar 29, 11:33 AM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb27 min
Mar 29, 11:57 AM CDTSpecial Weather StatementEAXDaviess48 min
Mar 29, 12:04 PM CDTSpecial Weather StatementEAXClinton41 min
Mar 29, 12:12 PM CDTSpecial Weather StatementEAXDaviess48 min
Mar 29, 12:22 PM CDTSpecial Weather StatementEAXChariton38 min
Mar 29, 2:01 PM CDTRiver Flood WarningEAXBuchanan63 hr
Mar 29, 6:46 PM CDTSevere Thunderstorm WarningEAXAtchison44 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.